Pete Gábor

Beosztás: 
docens
Fokozat: 
PhD
Szoba: 
H510
Email: 
gabor@math.bme.hu
Telefon: 
463-1111/1673

Kurzusok

Tantárgy neve Kurzus kód
Matematikai perkolációelmélet BMETE95MM24/T0
Sztochasztikus modellek BMETE95MM11/T0

Oktatás

Valószínűségszámítás BSc
Matematika problémamegoldó, Fizikus MSc
Sztochasztikus modellek MSc

Probability in the plane and on Cayley graphs of groups, especially percolation, Ising model, random walks, Markov chains. Conformally invariant random processes. Geometric group theory. Analysis of Boolean functions.

I am a research fellow at the Rényi Institute of the Hungarian Academy of Sciences.

I am an associate editor of Annales de l'Institut Henri Poincaré and Electronic Journal of Probability and Electronic Communications in Probability.

Kiemelt publikációk

Alan Hammond, Gábor Pete, Oded Schramm.
Local time on the exceptional set of dynamical percolation, and the Incipient Infinite Cluster.
Ann. Probab., to appear, 56 pages.
​[arXiv:1208.3826 math.PR]

Hugo Duminil-Copin, Christophe Garban, Gábor Pete.
The near-critical planar FK-Ising model.
Comm. Math. Phys. 326 (2014), 1-35.
[arXiv:1111.0144 math.PR] 

Christophe Garban, Gábor Pete, Oded Schramm.
Pivotal, cluster and interface measures for critical planar percolation.
Journ. Amer. Math. Soc. 26 (2013), 939-1024. 
[arXiv:1008.1378 math.PR]

Volodymyr Nekrashevych, Gábor Pete.
Scale-invariant groups.
Groups, Geometry and Dynamics 5 (2011), 139-167.
[arXiv:0811.0220 math.GR] 

Christophe Garban, Gábor Pete, Oded Schramm.
The Fourier spectrum of critical percolation. 
Acta Mathematica 205 (2010), 19-104.
[arXiv:0803.3750 math.PR]

Gábor Pete.
Corner percolation on Z^2 and the square root of 17.
Annals of Probability 36 (2008), 1711-1747.
[arXiv:math.PR/0507457].

József Balogh, Yuval Peres, Gábor Pete.
Bootstrap percolation on infinite trees and non-amenable groups.
Combinatorics, Probability and Computing 15 (2006), 715-730. 
[arXiv:math.PR/0311125]